REGLAN AND BODY ACHES - ANYONE?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Stuck42Long
Regular Member


Date Joined Sep 2006
Total Posts : 250
   Posted 5/12/2008 5:37 PM (GMT -6)   
Hello, I've been having body aches/flu like symptoms ever since my GI prescribed Reglan.  I have stopped taking it - I've only been on it for about a month.  Just wondering if anyone else experienced these symptoms.
 
Robin
 
God is SO good - His blessings are endless! 
Trust in Him with all your heart!
Know He's in control over every situation you face!!
 
 


Gabby123
Regular Member


Date Joined Jan 2007
Total Posts : 113
   Posted 5/12/2008 8:13 PM (GMT -6)   

Hi, yes i take reglan too and it makes me realy dizzy.  I cant take it that often.  I have gastroparesis so i need something to speed my stomach up

-Gabbs


Stuck42Long
Regular Member


Date Joined Sep 2006
Total Posts : 250
   Posted 5/14/2008 7:41 AM (GMT -6)   
GABBS - Thank you!!
Robin
 
God is SO good - His blessings are endless! 
Trust in Him with all your heart!
Know He's in control over every situation you face!!
 
 


SBryan
New Member


Date Joined Jun 2008
Total Posts : 3
   Posted 6/8/2008 11:28 AM (GMT -6)   
Hi, I took Reglan for about a couple of months and I suffered from jitterness and restlessness. My GI advised to stop taking it. I am no longer suffering from those side effects since I stopped. I did not have body aches or flu like symptoms.

joinery
Regular Member


Date Joined Oct 2007
Total Posts : 323
   Posted 6/9/2008 12:02 PM (GMT -6)   
Hi.. I'm new on this forum I've been on the lupus forum, I've been taking raglan for a year now I haven't had any problems I do have acid reflux which I'm on protnix for and gastroparesis. I just seen my G.I. dOC. today he put me on primene forte if I'm spelling it right... now with IBS don't get. My stomach don't empy fast enough but when it does I have to make sure I'm close the bathroom. Debbie
Asthma,Lupus,H.B.P.,Dermatomyostis,Gastrparsis,Acid Reflux   
                Panic Attacks,Osteopenia,Thyroid  
  Reglan,Protonix,Synthroid,Plaquenil,Quinacrine,Flexeril,Zetia,Zoloft,Xnanx,Celebrex,Abuterol,  
  Advair,Diovan,Actonel,Prednisone on and off Eye Drops,VitaminD.     
 
 
 
 


Stuck42Long
Regular Member


Date Joined Sep 2006
Total Posts : 250
   Posted 6/15/2008 3:09 PM (GMT -6)   

Sbryan - Thank you for your response - it's greatly appreciated.  I also had other symptoms besides body aches - my breasts became sore and tender, along with anxiety.

joinery - Thank you as well for the response.  I'm glad to hear you haven't had any problems with the Reglan.  I also take Protonix.  I tried looking up the info on the new medication, however, wasn't able to find anything.  What is it for? 


Robin
 
God is SO good - His blessings are endless! 
Trust in Him with all your heart!
Know He's in control over every situation you face!!
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 6:36 AM (GMT -6)
There are a total of 2,973,203 posts in 326,136 threads.
View Active Threads


Who's Online
This forum has 160980 registered members. Please welcome our newest member, hexo2718.
388 Guest(s), 7 Registered Member(s) are currently online.  Details
imagardener2, Confused2910, compiler, Garion, TheJay, iPoop, Lanie G